Academic Journals Database
Disseminating quality controlled scientific knowledge

Modeling the Nonlinear Rheological Behavior of Materials with a Hyper-Exponential Type Function

Author(s): Marc Delphin Monsia

Journal: Mechanical Engineering Research
ISSN 1927-0607

Volume: 1;
Issue: 1;
Date: 2011;
Original page

This paper describes a nonlinear rheological model consisting of a modified and extended classical Voigt model for predicting the time dependent deformation of a variety of viscoelastic materials exhibiting elastic, viscous and inertial nonlinearities simultaneously. The usefulness of the model is illustrated by numerical examples.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?